U.S. interest-allocation rules: Effects and policy
Rosanne Altshuler and
Jack Mintz
International Tax and Public Finance, 1995, vol. 2, issue 1, 7-35
Keywords: multinational corporations; interest allocation rules (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF00873105 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: U.S. Interest Allocation Rules: Effects and Policy (1996)
Working Paper: U.S. Interest Allocation Rules: Effects and Policy (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:itaxpf:v:2:y:1995:i:1:p:7-35
Ordering information: This journal article can be ordered from
http://www.springer. ... ce/journal/10797/PS2
DOI: 10.1007/BF00873105
Access Statistics for this article
International Tax and Public Finance is currently edited by Ronald B. Davies and Kimberly Scharf
More articles in International Tax and Public Finance from Springer, International Institute of Public Finance Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().